# SDR HALA2018072600408

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 33,830 hours, 5,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EXIT LIGHTS ON WITH SWITCH IN OFF OR ARM. RESET CIDS AMM 23-35-00. NO DEFECTS NOTED, OPS CHECK GOOD.
